Open Access

On strongly universal $k_{\omega}$-spaces related to transfinite inductive and cohomological dimension


Full Text

Coming Soon.





Article Information

TitleOn strongly universal $k_{\omega}$-spaces related to transfinite inductive and cohomological dimension
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 3, 122-127
MathSciNet MR1774617
CopyrightThe Author(s) 1996 (CC BY-SA)

Citation Example

Eugen Pentsak and Michael Zarichnyi, On strongly universal $k_{\omega}$-spaces related to transfinite inductive and cohomological dimension, Methods Funct. Anal. Topology 2 (1996), no. 3, 122-127.


BibTex

@article {MFAT68,
    AUTHOR = {Pentsak, Eugen and Zarichnyi, Michael},
     TITLE = {On  strongly  universal  $k_{\omega}$-spaces  related to  transfinite  inductive  and  cohomological  dimension},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {3},
     PAGES = {122-127},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=68},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues